# SDR 2004UALA00776

- Difficulty date: August 18, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 34,119 hours, 12,140 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT EXPERIENCED LOSS OF ALL QTY GREEN HYDRAULIC SYSTEM.  DECLARED EMERGENCY & CONTINUED TO PLANNED DESTINATION.  AIRCRAFT LOST GREEN HYDRAULIC QUANTITY INFLIGHT.  LANDING GEAR EXTENDED VIA GRAVITY.  OAKLAND SERVICED GREEN SYSTEM TO FULL.  RAN ALL SYSTEMS, VERIFIED NO LEAKS AND CHECKED ECAM FOR QUANTITY AND PRESSURE.  ALL INDICATIONS NORMAL.
